Hemoglobin elevated

KC2576

New member
I started 125mg of sustanon a week on my own and felt great. I went to doctor about 6 months later for blood and he questioned me and then told me I should do it through him.

He put me on 200mg of test cip a week. I'll be honest that this didn't make me feel anything compared to what in was feeling on sustanon.

The first 10 weeks I really didn't have an issue. Went back for another prescription. My hemoglobin was 15.1 so everything seemed fine. About 5 weeks later I start getting horrible headaches.

So within 5 weeks My hemoglobin has went from 15.1 to 19.2 Doctor tells me I have to drop a unit of blood since I have to many red blood cells. I finally get it done and get about 2 days relief and it's back again.

I go back to him and checks again and hemoglobin is still 19.1 this time. This has only been about 10 days from last unit I gave and he tells me I have to drop another unit of blood. Same thing I get about 2 days relief and it's back again.

I have yet to go back to him because all he is going to tell me is to drop another units. That would be 3 pints of blood in 4/5 weeks.

I have not injected since this first started. So I am right at 8 weeks without taking test cip. My question is what is causing the bone marrow to continue to produce red blood cells if I haven't injected in 8 weeks??

Can you gentlemen give me some info on what you think cause is and a solution? Will this simply go away and hemoglobin go back to normal after a period of time? What should I do?? And when back to normal do I reduce the injections below 200?

I really felt great and had no issues like this with 125mg of sustanon a week. Now after giving 2 units of blood I'm still hurting and I know hemoglobin is right back up there

Appreciate any suggestions....
 

BiggyBill

Well-known member
If you haven’t used anything for 8 weeks and your hemoglobin is still high - is likely you have other conditions your doctor needs to rule out.
if you still use testosterone in higher doses than 200 mg a week (sustanon or test cyp, regardless) then yeah, you need to reduce dosage.
sorry, didn’t really understand if you do still run anything or not.
 

KC2576

New member
I'm not using anything. I stopped about 8 weeks ago when this started. But 2 units of blood later I'm still having bad headaches. I'm just wondering how long it takes for the red blood cells to return to normal. Like I said it's been about 8 weeks since I injected and before first unit of blood was taken hemoglobin was 19.2.....then went back because if continued headaches and still was 19.1.....had to give 2nd unit of blood ...2 days later headaches start again.....just wondering if it will return to normal after a certain time period....I can't keep giving units of blood every couple of weeks..
 

BiggyBill

Well-known member
Like i said, if last dosage was 8 weeks ago, is unlikely for you to still have issues because of it. Maybe there’s an underlying issue
 

KC2576

New member
I have been to the same doctor 4xs over this and he never says anything other than give a unit of blood cause the trt has made me produce too many red blood cells. I'm concerned us the reason I posted on here. What other issues could it be if it's not test causing it to rise?
 

KC2576

New member
Not just headaches...I mean my hemoglobin comtines to rise back up to 19.1 after giving a unit. I haven't injected in 8 weeks....so if test isn't causing hemoglobin to shoot back up what is...
 

Twizted

Well-known member
Like everyone has said at this point I wouldn't expect your problem to be related to testosterone. It's most likely an underlying health issue so I'd be having the doc do some full check ups on you. Also did you run any kind of PCT after stopping the testosterone?
 
Top